The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (236 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 2, 2000, pp. 339–357
DOI: 10.4171/ZAA/954

Published online: 2000-06-30

Some New Conformal Covariants

V. Wünsch[1]

(1) Friedrich-Schiller-Universität Jena, Germany

By means of a certain conformal covariant differentiation process explicit formulae are derived for
(i) a conformally invariant generalized Bach tensor in dimension 6
(ii) conformally invariant differential operators acting on weighted functions, especially one with leading term $?^4$
(iii) conformal covariants on symmetric, trace-free p-tensor bundles, especially one with leading term $?^2$
(iv) conformal covariants on differential forms.
Furthermore, theorems for uniqueness, existence and non-existence of conformal covariants, in particular in dimension 4, are given.

Keywords: Conformal transformation, conformally invariant tensor, conformally invariant differential operator, Bach tensor, conformal covariant derivative

Wünsch V.: Some New Conformal Covariants. Z. Anal. Anwend. 19 (2000), 339-357. doi: 10.4171/ZAA/954